On the distribution of the number of retrials



Downloads per month over past year

Artalejo, Jesús R. and Lopez-Herrero, M. J. (2007) On the distribution of the number of retrials. Applied Mathematical Modelling, 31 (3). pp. 478-489. ISSN 0307-904X

[thumbnail of arta24.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0307904X05002441


We consider queuing systems where customers are not allowed to queue, instead of that they make repeated attempts, or retrials, in order to enter service after some time. We obtain the distribution of the number of retrials produced by a tagged customer, until he finds an available server.

Item Type:Article
Additional Information:

This work was supported by the project MTM2005-01248.

Uncontrolled Keywords:Repeated attempts; Retrial queue; Tagged customer; Waiting time
Subjects:Sciences > Mathematics > Operations research
ID Code:15446
Deposited On:31 May 2012 10:39
Last Modified:06 Aug 2018 08:41

Origin of downloads

Repository Staff Only: item control page